Header menu link for other important links
Kamenev-Type Oscillation Criteria for Generalized Second Order Sublinear -Difference Equations
A Benevatho Jaison, , V Chandrasekar
Published in Science Publishing Corporation
Volume: 7
Issue: 4.10
By means of Riccati transformation techniques, authors establish some new oscillation criteria for generalized second order nonlinear -difference equation when and are quotient of odd positive integers.
About the journal
JournalInternational Journal of Engineering & Technology
PublisherScience Publishing Corporation
Open AccessYes